# SDR SWAA2018032820794

- Difficulty date: March 14, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298213
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT PANEL JUST AFT OF THE NR 2 PYLON,  TRANSVERSE WEB CRACKED AT OUTBOARD END.      R & R THE WEB IAW SRM.
